Toggle Main Menu Toggle Search

Open Access padlockePrints

Godunov-type Quadtree Model of Species Dispersion in Shallow Flows

Lookup NU author(s): Professor Qiuhua Liang


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Liang Q, Borthwick AGL, Taylor PH, Huang J

Editor(s): Jirka GH; Uijttewaal WSJ

Publication type: Conference Proceedings (inc. Abstract)

Publication status: Published

Conference Name: International Symposium on Shallow Flows

Year of Conference: 2003

Pages: 439-448

Publisher: Taylor & Francis

Library holdings: Search Newcastle University Library for this item

ISBN: 9058097005